Show ratings & reviews for

3.2 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

226 People found this comment helpful

I was diagnosed with with a well differentiated grade 1, stage 2, infiltrating mammary ductul carcinoma breast cancer. This meant it was a mixture of invasive ductal and lobular carcinomas and it was a fast-growing and aggressive Invasive cancer. When starting this medication 4 years ago, I was told it would cause hot flashes, bone pain, etc. I was also told if I could tolerate all the side effe...

Most voted negative review

4 People found this comment helpful

I have been on Anastrozole Oral for almost one year. I have suffered numbness in left hand, 'Power Surges'(hot flashes)too numerous to mention. The worst is hip pain that started two months ago and just found out I have acute osteoporosis which last year I had the bone density of a 21 year old. My oncologist has talked about a new drug that will replace this so-called preventable drug in June,2...

Shared reviews and ratings

Susan | 45-54 | Female | On medication for 1 to 6 months | Patient
12/16/2020
Condition: Hormone Receptor Positive Breast Cancer
Overall rating 4.3
Effectiveness
Ease of Use
Satisfaction

I have been on anastrozole for 6 months and I have only had hot flashes. I have been working out every other day just like I used to. I feel a little more stiff in the morning but I canâ??t really complain. I am 46 with stage 1 breast cancer. I also take a zoladex shot once a month to stop my ovaries from working. I wanted to write this because I was very scared of the side effects but Iâ??m glad I started it.

Report this postFill 3Created with Sketch.
Anonymous | 75 or over | Female | On medication for 1 to less than 2 years | Patient
9/20/2020
Condition: Breast Cancer
Overall rating 3.7
Effectiveness
Ease of Use
Satisfaction

Previous review written on 6-12-2020. Stopped anastrozole upon recommendation of oncologist. Even though my pain had not improved after stopped for 3 weeks. Doctor recommended starting Letrozole even though it could have same side effects. I decided not to take either medication, since pain and stiffness persisted. Went to family doctor (had to wait for appointment until COVID 19 restrictions allowed in person office visits). Dr. ordered a full panel of blood work and x-rays. Recommendation was to see ortho doctor. Met with a PA that was a waste of time and money and her only advice was to take some natural supplements and continue Tylenol, which gave little relief. Family doctor then recommended that I see a doctor of rheumonatogy. This doctor was excellent. Listened to my past history, current complaints and did exam. He diagnosed me with Polymyalgia Rheumatica (PMR). He said that this type of rheumatism does not show up in blood work. He put me on 30MG of Prednisone daily. After taking this medication for one day, my symptoms had almost completely disappeared. After 2 weeks, dosage was lowered to 20MG daily with no pain problems. After 1 month dosage lowered to 17.5MG Prednisone. The dosage is to be gradually reduce over the next 2 months to reach a dosage of 10MG daily. Nurse is to call me every 2 weeks to see how I am feeling. Prednisone has side effect so wants me on the lowest level possible. He is hopeful that I won't have to take the Prednisone for any longer than 2 years; and that pain and stiffness will not return. Started back on Anastrozole recently as rheumatology doctor didn't feel is was causing my pain and stiffness. So far, I am not having any major side effects from it. My recommendation is to follow up with several doctors and not to take the "advice" and make assumption that Anastrozole is the problem (which it may be) My rheumatology doctor said that I did the right thing by seeking further medical opinions. Will see how Anastrozole work

Report this postFill 3Created with Sketch.
Anne | 75 or over | Female | On medication for 1 to less than 2 years | Patient
6/12/2020
Condition: Breast Cancer
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

Stage 1 breast cancer with no lymph node involvement. 36 radiation treatments. After around 1 year on this medicine, noticed problems with sleeping, (had trigger finger which did go away), hair thinning, mode change and affected thinking and memory. Worse problem is the joint pain, in knees and hips and muscle pains. Had only minor problems with these before. When get out of chair or bed, I have much muscle stiffness and can't move feet for awhile. Can't bend over to pick up things off of the floor. I have been using Ibuprofen and Acetaminophen alternately every 6 hours with some relief. Off the medication for over one month and the joint pain still persists, but is somewhat less. Wish that I had never started this medication. Oncologist wants to try me on another medication, but I said no until present pain goes away. Was supposed to take for 5 years to help prevent reoccurrence of cancer.

Report this postFill 3Created with Sketch.
Pugsly | 55-64 | On medication for 6 months to less than 1 year | Patient
6/8/2020
Condition: Hormone Receptor Positive Postmenopausal Early Breast Cancer
Overall rating 3.7
Effectiveness
Ease of Use
Satisfaction

I have been on this medication for 8 months now. Up until this point all was well then I started having a very full feeling in my stomach, with little sharp pains in the same area and around my vaginal and butt area. My stomach feels so swollen its uncomfortable. Anyone else have this symptom and if so how long did it last?

Report this postFill 3Created with Sketch.
Anonymous | 55-64 | Female | Patient
3/2/2020
Condition: Hormone Receptor Positive Breast Cancer
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

I have been taking anastrazole for 7 years. Just started with a new oncologist and she took me off of it. Anyone else??

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More